Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 565, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2008, 6:30 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2008, 6:30 PM EDT (22:30 UTC)
- Expired
- Aug 7, 2008, 7:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 072230
SVRFFC
GAC091-175-072315-
/O.NEW.KFFC.SV.W.0565.080807T2230Z-080807T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DODGE COUNTY IN CENTRAL GEORGIA
LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 715 PM EDT
* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHWEST OF DUBLIN...TO CHESTER...TO
EASTMAN...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAINFIELD...MILAN...EAST DUBLIN...AND MINTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3195 8327 3208 8330 3210 8333 3217 8329
3224 8338 3244 8317 3243 8315 3259 8321
3271 8296 3271 8286 3261 8267 3252 8267
3249 8264 3245 8269 3234 8274 3230 8273
3214 8294 3215 8294 3211 8294 3190 8320
TIME...MOT...LOC 2229Z 254DEG 68KT 3276 8305 3242 8315
3217 8320
$$1 follow-up statement
000
WWUS52 KFFC 072314
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU AUG 7 2008
GAC091-175-072322-
/O.EXP.KFFC.SV.W.0565.000000T0000Z-080807T2315Z/
DODGE GA-LAURENS GA-
712 PM EDT THU AUG 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAURENS AND DODGE COUNTIES
EXPIRES AT 715 PM EDT...
AT 707 PM EDT...THUNDERSTORMS...WHICH EARLIER PROMPTED THE WARNING
FOR THESE COUNTIES...HAVE WEAKENED CONSIDERABLY AND A NO LONGER
INDICATED TO BE SEVERE. MODERATE RAIN AND OCCASIONAL CLOUD-TO-GROUND
LIGHTNING WILL CONTINUE ACROSS CENTRAL AND SOUTHERN LAURENS AND
DODGE COUNTIES FOR ANOTHER 20 TO 30 MINUTES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3195 8327 3208 8330 3210 8333 3217 8329
3224 8338 3244 8317 3243 8315 3259 8321
3271 8296 3271 8286 3261 8267 3252 8267
3249 8264 3245 8269 3234 8274 3230 8273
3214 8294 3215 8294 3211 8294 3190 8320
TIME...MOT...LOC 2312Z 254DEG 68KT 3298 8212 3264 8222
3239 8228
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:30 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 7, 6:30 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION. . .UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT THU AUG 7 2008 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SLOW MOVING COLD FRONT DRAPED LATE THIS AFTERNOON JUST NORTH OF CWA WILL SAG SOUTHWARD INTO CENTRAL GEORGIA OVERNIGHT. MCS THAT BEGAN OVER EASTERN TENNESSEE THIS MORNING PUSHING THROUGH NORTH GEORGIA IN AND NORTH OF THE ATLANTA METRO AREA. DESPITE 17Z SOUNDINGS INDICATION OF WARMING ALOFT AND WEAK SHEAR...INTENSE DAYTIME HEATING AND ABUNDANT LOW LEVEL MOISTURE HAS ALLOWED SOME OF THESE STORMS TO REACH SEVERE LIMITS. AS COLD POOL ASSOCIATED WITH MCS OVER NORTH GEORGIA PUSHES SOUTH THROUGH THE EVENING...ISOLATED SEVERE THUNDERSTORMS WILL POSSIBLY CONTINUE INTO THE EARLY OVERNIGHT. AFTER MIDNIGHT...MOST ACTIVITY WILL BE ACROSS CENTRAL GEORGIA...AND DRIER AIR WILL BE FILTERING IN TO THE NORTHERN ZONES. TOMORROW THE FRONTAL BOUNDARY REMAINS IN FAR SOUTH CWA...SO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIATE BY AFTERNOON. WITH THE WEAKENING FRONT AND ANY UPPER LEVEL ENERGY WELL TO THE NORTH AND EAST...THE RISK FOR SEVERE THUNDERSTORMS WILL BE MUCH LOWER. FOR TEMPERATURES...HAVE GENERALLY GONE WITH A MAV/MET BLEND...TRENDING SLIGHTLY MORE TOWARD THE HIGH SIDE OF GUIDANCE BASED ON TODAYS TREND OVER THE TENNESSEE VALLEY OF WARMER THAN PROJECTED TEMPERATURES IN THE POST FRONTAL ENVIRONMENT. BY FRIDAY NIGHT...TEMPERATURES WILL BE NOTICEABLY COOLER...AND SLIGHTLY BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH SATURDAY NIGHT AS DRY NORTHWEST FLOW ESTABLISHES ITSELF OVER THE AREA. .LONG TERM /SUNDAY THROUGH THURSDAY/... DRY NORTHWEST FLOW REMAINS IN PLACE OVER THE AREA THROUGH MONDAY AS CANADIAN MARITIME LOW ONLY SLOWLY PUSHES NORTH AND EAST. SIGNIFICANT SHORTWAVE MOVES JUST NORTH OF THE AREA TUESDAY...PROVIDING OUR NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. UPPER LEVEL LOW AND AND ASSOCIATED TROUGH DROP SOUTHWARD INTO THE GREAT LAKES BY MID WEEK...AND SURFACE COLD FRONT PUSHES THROUGH CWA WEDNESDAY INTO THURSDAY...BRINGING ADDITIONAL THUNDERSTORMS CHANCES THROUGH THE END OF THE PERIOD AS NORTHWEST FLOW AGAIN TRIES TO ESTABLISH ITSELF. TEMPERATURES REMAIN GENERAL SEASONAL. && .AVIATION... THE NORTHWEST FLOW ALREADY SHOWING SIGNS OF TAKING HOLD AS CLOUDS THIN AND BREAK UP OVER PORTIONS OF NORTH GA. THINK THERE WILL BE ENOUGH MOISTURE AVAILABLE TO KEEP AT LEAST MID-LEVEL CLOUDS THROUGHOUT NIGHT...HOWEVER. NO RESTRICTIONS TO VISBILITY EXPECTED. AS THE FRONTAL BOUNDARY CONTINUES TO FLATTEN AND SINK SOUTHWARD... WOULD EXPECT SCATTERED TSTMS DURING AFTERNOON FRIDAY FROM SOUTH OF A LINE FROM CSG-MCN AND SOUTHWARD. .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 91 64 89 65 / 50 10 10 5 5 ATLANTA 70 90 65 89 66 / 50 10 10 5 5 BLAIRSVILLE 63 81 58 78 61 / 20 10 10 5 10 CARTERSVILLE 65 90 57 89 60 / 30 10 10 5 10 COLUMBUS 74 92 65 93 65 / 50 20 10 5 5 GAINESVILLE 68 90 65 85 65 / 40 10 10 5 10 MACON 73 91 65 94 63 / 50 20 10 5 5 ROME 66 89 59 89 61 / 30 10 10 5 10 PEACHTREE CITY 68 90 56 90 58 / 50 10 10 5 5 VIDALIA 75 93 68 94 67 / 50 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD...WILKES. && 23
Hazardous weather outlook, Aug 7, 3:15 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT THU AUG 7 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 315 PM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT ACROSS NORTH TENNESSEE WILL MOVE SOUTH AND BECOME STATIONARY OVER CENTRAL GEORGIA BY FRIDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL UP TO 1.5 INCHES IN DIAMETER ...MINOR FLOODING AND PONDING OF WATER ON ROADWAYS WILL ALSO BE LIKELY. .DISCUSSION... THE AIRMASS OVER GEORGIA REMAINS MODERATELY UNSTABLE. LIFTED INDICES THIS AFTERNOON AND EVENING ACROSS THE AREA WILL RANGE FROM MINUS 5 TO MINUS 7 AND CAPES WILL RANGE FROM 2500 TO 4000. WINDS ALOFT ARE BE MODERATELY STRONG FOR THIS TIME OF YEAR...AND WILL ALLOW THUNDERSTORMS TO BECOME MORE ORGANIZED AND ENHANCE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...ESPECIALLY ACROSS CENTRAL GEORGIA. THERE IS ALSO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER NORTH GEORGIA MONDAY AND ALL OF GEORGIA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 7, 5:48 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL BYRON 32.65N 83.76W
08/07/2008 E1.75 INCH PEACH GA BROADCAST MEDIA
&&
GRIFFITHLocal storm report, Aug 7, 5:59 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG MACON 32.84N 83.66W
08/07/2008 BIBB GA LAW ENFORCEMENT
TREE DOWN ON APARTMENT OFF OF HOUSTON AVENUE.
&&
GRIFFITHLocal storm report, Aug 7, 6:12 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 E JEFFERSONVILLE 32.69N 83.26W
08/07/2008 WILKINSON GA LAW ENFORCEMENT
REPORTED AT LEAST A DOZEN TREES DOWN
COUNTYWIDE...INCLUDING AREAS NEAR HUBER AND
JEFFERSONVILLE.
&&
GRIFFITHLocal storm report, Aug 7, 6:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LIZELLA 32.81N 83.82W
08/07/2008 BIBB GA LAW ENFORCEMENT
THREE TREES DOWN NEAR LIZELLA.
0515 PM TSTM WND DMG MACON 32.84N 83.66W
08/07/2008 BIBB GA LAW ENFORCEMENT
FEW POWERLINES DOWN IN WEST MACON...AND ONE POWERLINE
DOWN IN EAST MACON.
0530 PM TSTM WND DMG 5 E JEFFERSONVILLE 32.69N 83.26W
08/07/2008 WILKINSON GA LAW ENFORCEMENT
REPORTED AT LEAST A DOZEN TREES DOWN
COUNTYWIDE...INCLUDING AREAS NEAR HUBER AND
JEFFERSONVILLE. FIRST REPORTS CAME IN AROUND 530 PM AND
CONTINUED THROUGH 6 PM.
&&
GRIFFITHSpecial weather statement, Aug 7, 6:25 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT THU AUG 7 2008 GAZ080-092-093-107-072300- 625 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI... SCHLEY...TAYLOR AND MACON COUNTIES UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IDEAL...MOVING EAST AT 20 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING ACROSS SCHLEY AND MACON COUNTIES. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 7, 6:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT THU AUG 7 2008 GAZ078-089-090-072315- 630 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING IN CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT... AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM ABOUT 10 MILES WEST OF WHITESVILLE TO 15 MILES WEST OF FORT BENNING...AND MOVING EAST AT 32 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PORTIONS OF CHATTAHOOCHEE...MUSCOGEE AND HARRIS COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE...MULBERRY GROVE...FORTSON... COLUMBUS...PINE MOUNTAIN VALLEY...MIDLAND...JAMESTOWN...FORT BENNING...ELLERSLIE... CATAULA...WAVERLY HALL...HAMILTON...FORT BENNING SOUTH AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:51 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 54 min |
| Aug 7, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 61 min |
| Aug 7, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 63 min |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 24 min |
| Aug 7, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 39 min |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Aug 7, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Aug 7, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 48 min |
| Aug 7, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 38 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 43 min |
| Aug 7, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 37 min |
| Aug 7, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Aug 7, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 41 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 44 min |
| Aug 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 16 min |
| Aug 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 37 min |
| Aug 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Aug 7, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Aug 7, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 49 min |
| Aug 7, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Wilkinson | 55 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 44 min |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.